# SDR 99UAL900248

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7256U
- Make and model: Boeing 727222
- Aircraft serial: 21403
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010272U1
- Condition: Failed
- Location: Nr 4 Le Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS AMBER LIGHT ON AT P2 PANEL AND NR 5 LEADING EDGE SLAT AMBER LIGHT WAS ON AT SECOND OFFICERS PANEL WITH FLAPS UP.  RETURNED TO MIA.  *S/D*  REPLACED NR 4 LEADING EDGE SLAT EXTEND SWITCH, SYSTEM OPS CHECKS OK.
